RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 72–105 (Mi cheb499)  

This article is cited in 9 scientific papers (total in 9 papers)

On hyperbolic Hurwitz zeta function

N. M. Dobrovolskya, N. N. Dobrovolskya, V. N. Sobolevab, D. K. Sobolevb, L. P. Dobrovol'skayac, O. E. Bocharovac

a Tula State Pedagogical University
b Moscow State Pedagogical University
c Institute of Economics and Management

Abstract: The paper deals with a new object of study — hyperbolic Hurwitz zeta function, which is given in the right $\alpha$-semiplane $ \alpha = \sigma + it $, $ \sigma> 1 $ by the equality
$$ \zeta_H(\alpha; d, b) = \sum_{m \in \mathbb Z} (  \overline{dm + b}   )^{-\alpha}, $$
where $ d \neq0 $ and $ b $ — any real number.
Hyperbolic Hurwitz zeta function $ \zeta_H (\alpha; d, b) $, when $ \| \frac {b} {d} \|> 0 $ coincides with the hyperbolic zeta function of shifted one-dimensional lattice $ \zeta_H (\Lambda (d, b) | \alpha) $. The importance of this class of one-dimensional lattices is due to the fact that each Cartesian lattice is represented as a union of a finite number of Cartesian products of one-dimensional shifted lattices of the form $ \Lambda (d, b) = d \mathbb{Z} + b $.
Cartesian products of one-dimensional shifted lattices are in substance shifted diagonal lattices, for which in this paper the simplest form of a functional equation for the hyperbolic zeta function of such lattices is given.
The connection of the hyperbolic Hurwitz zeta function with the Hurwitz zeta function $ \zeta^* (\alpha; b)$ periodized by parameter $b$ and with the ordinary Hurwitz zeta function $ \zeta (\alpha; b) $ is studied.
New integral representations for these zeta functions and an analytic continuation to the left of the line $ \alpha = 1 + it $ are obtained.
All considered hyperbolic zeta functions of lattices form an important class of Dirichlet series directly related to the development of the number-theoretical method in approximate analysis. For the study of such series the use of Abel's theorem is efficient, which gives an integral representation through improper integrals. Integration by parts of these improper integrals leads to improper integrals with Bernoulli polynomials, which are also studied in this paper.
Bibliography: 34 titles.

Keywords: Hurwitz zeta function, periodised Hurwitz zeta function, Hurwitz zeta function of the second kind, hyperbolic Hurwitz zeta function, lattice, hyperbolic zeta function of lattice, zeta function of lattice, Bernoulli polynomials, Hankel contour.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01540_а
15-41-03263_р_центр_а


Full text: PDF file (769 kB)
References: PDF file   HTML file
UDC: 511.9
Received: 02.05.2016
Accepted:12.09.2016

Citation: N. M. Dobrovolsky, N. N. Dobrovolsky, V. N. Soboleva, D. K. Sobolev, L. P. Dobrovol'skaya, O. E. Bocharova, “On hyperbolic Hurwitz zeta function”, Chebyshevskii Sb., 17:3 (2016), 72–105

Citation in format AMSBIB
\Bibitem{DobDobSob16}
\by N.~M.~Dobrovolsky, N.~N.~Dobrovolsky, V.~N.~Soboleva, D.~K.~Sobolev, L.~P.~Dobrovol'skaya, O.~E.~Bocharova
\paper On hyperbolic Hurwitz zeta function
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 72--105
\mathnet{http://mi.mathnet.ru/cheb499}
\elib{https://elibrary.ru/item.asp?id=27452084}


Linking options:
  • http://mi.mathnet.ru/eng/cheb499
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    2. N. N. Dobrovolskii, “Dzeta-funktsiya monoidov naturalnykh chisel s odnoznachnym razlozheniem na prostye mnozhiteli”, Chebyshevskii sb., 18:4 (2017), 188–208  mathnet  crossref
    3. N. N. Dobrovolskii, “O monoidakh naturalnykh chisel s odnoznachnym razlozheniem na prostye elementy”, Chebyshevskii sb., 19:1 (2018), 79–105  mathnet  crossref  elib
    4. N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, I. N. Balaba, I. Yu. Rebrova, “Gipoteza o "zagraditelnom ryade" dlya dzeta-funktsii monoidov s eksponentsialnoi posledovatelnostyu prostykh”, Chebyshevskii sb., 19:1 (2018), 106–123  mathnet  crossref  elib
    5. N. N. Dobrovolskii, A. O. Kalinina, M. N. Dobrovolskii, N. M. Dobrovolskii, “O kolichestve prostykh elementov v nekotorykh monoidakh naturalnykh chisel”, Chebyshevskii sb., 19:2 (2018), 123–141  mathnet  crossref  elib
    6. N. N. Dobrovolskii, “Dzeta-funktsiya monoidov s zadannoi abstsissoi absolyutnoi skhodimosti”, Chebyshevskii sb., 19:2 (2018), 142–150  mathnet  crossref  elib
    7. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    8. N. N. Dobrovolskii, A. O. Kalinina, M. N. Dobrovolskii, N. M. Dobrovolskii, “O monoide kvadratichnykh vychetov”, Chebyshevskii sb., 19:3 (2018), 95–108  mathnet  crossref  elib
    9. N. N. Dobrovolskii, “O dvukh asimptoticheskikh formulakh v teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:3 (2018), 109–134  mathnet  crossref  elib
  • Number of views:
    This page:179
    Full text:52
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020